# SDR CA970311091

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Crossbeam
- Part number: 350A38021003
- Condition: Cracked
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN GEARBOX BI-DIRECTIONAL CROSSBEAM FOUND CRACKED DURING INSPECTION PER AD 96-156-07(B).
